# SDR AALA202111234598

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,125 hours, 6,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN CABIN FLOOR SUPPORT BEAM LOCATED AT STA 540, FROM LBL 0 TO LBL 24.  REPLACED FLOOR BEAM PER SRM 51-40-02-0G.
